# SDR SWIA200514654

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 5,808 hours, 5,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT NEAR LAV IS INOPERATIVE.  RELAMPED OVERHEAD EMERGENCY LIGHT IAW CRJ 200 MM33-51-21, OPERATIONAL CHECK GOOD.
